Alert archive / Michigan / Gale Warnings in 2011

Gale Warning 61, NWS Gaylord, MI

October 16, 2011

NWS Gaylord, MI issued this gale warning at Oct 16, 2011, 11:06 AM EDT. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 16, 2011, 11:06 AM EDT (15:06 UTC)
Expired
Oct 17, 2011, 4:09 PM EDT
In force
29 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

345 
WHUS73 KAPX 161506
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1106 AM EDT SUN OCT 16 2011

LMZ323-342-344>346-162315-
/O.UPG.KAPX.SC.Y.0095.000000T0000Z-111017T1200Z/
/O.NEW.KAPX.GL.W.0061.111016T1506Z-111017T1500Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1106 AM EDT SUN OCT 16 2011

...GALE WARNING IN EFFECT UNTIL 11 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 AM EDT MONDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LSZ321-322-162315-
/O.UPG.KAPX.SC.Y.0095.000000T0000Z-111017T1200Z/
/O.NEW.KAPX.GL.W.0061.111016T1506Z-111017T1500Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1106 AM EDT SUN OCT 16 2011

...GALE WARNING IN EFFECT UNTIL 11 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 AM EDT MONDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ341-162315-
/O.CON.KAPX.SC.Y.0095.000000T0000Z-111017T1200Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
1106 AM EDT SUN OCT 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>349-162315-
/O.CON.KAPX.SC.Y.0095.000000T0000Z-111017T1200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1106 AM EDT SUN OCT 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
5 follow-up statements
417 
WHUS73 KAPX 162012
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
412 PM EDT SUN OCT 16 2011

LHZ345>347-170415-
/O.UPG.KAPX.SC.Y.0095.000000T0000Z-111017T1200Z/
/O.EXB.KAPX.GL.W.0061.000000T0000Z-111017T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
412 PM EDT SUN OCT 16 2011

...GALE WARNING IN EFFECT UNTIL 5 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 PM EDT MONDAY. T

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ341-170415-
/O.UPG.KAPX.SC.Y.0095.000000T0000Z-111017T1200Z/
/O.EXB.KAPX.GL.W.0061.000000T0000Z-111017T2100Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
412 PM EDT SUN OCT 16 2011

...GALE WARNING IN EFFECT UNTIL 5 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 PM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ323-342-344>346-170415-
/O.EXT.KAPX.GL.W.0061.000000T0000Z-111017T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
412 PM EDT SUN OCT 16 2011

...GALE WARNING NOW IN EFFECT UNTIL 5 PM EDT MONDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 5 PM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LSZ321-322-170415-
/O.CON.KAPX.GL.W.0061.000000T0000Z-111017T1500Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
412 PM EDT SUN OCT 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ348-349-170415-
/O.EXT.KAPX.SC.Y.0095.000000T0000Z-111017T2100Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
412 PM EDT SUN OCT 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
892 
WHUS73 KAPX 170219
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1019 PM EDT SUN OCT 16 2011

LSZ321-322-171030-
/O.CON.KAPX.GL.W.0061.000000T0000Z-111017T1500Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1019 PM EDT SUN OCT 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ323-341-342-344>346-171030-
/O.CON.KAPX.GL.W.0061.000000T0000Z-111017T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1019 PM EDT SUN OCT 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345>347-171030-
/O.CON.KAPX.GL.W.0061.000000T0000Z-111017T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
1019 PM EDT SUN OCT 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ348-349-171030-
/O.CON.KAPX.SC.Y.0095.000000T0000Z-111017T2100Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1019 PM EDT SUN OCT 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
694 
WHUS73 KAPX 170814
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
414 AM EDT MON OCT 17 2011

LSZ321-322-171500-
/O.CON.KAPX.GL.W.0061.000000T0000Z-111017T1500Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
414 AM EDT MON OCT 17 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ323-341-342-344>346-171615-
/O.CON.KAPX.GL.W.0061.000000T0000Z-111017T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
414 AM EDT MON OCT 17 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345>347-171615-
/O.CON.KAPX.GL.W.0061.000000T0000Z-111017T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
414 AM EDT MON OCT 17 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ348-349-171615-
/O.CON.KAPX.SC.Y.0095.000000T0000Z-111017T2100Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
414 AM EDT MON OCT 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
714 
WHUS73 KAPX 171516
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1116 AM EDT MON OCT 17 2011

LSZ321-322-172330-
/O.EXP.KAPX.GL.W.0061.000000T0000Z-111017T1500Z/
/O.NEW.KAPX.GL.W.0062.111017T1516Z-111018T0000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1116 AM EDT MON OCT 17 2011

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ323-341-342-344>346-172330-
/O.EXT.KAPX.GL.W.0061.000000T0000Z-111018T0000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1116 AM EDT MON OCT 17 2011

...GALE WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345>347-172330-
/O.EXT.KAPX.GL.W.0061.000000T0000Z-111018T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
1116 AM EDT MON OCT 17 2011

...GALE WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ348-349-172330-
/O.EXT.KAPX.SC.Y.0095.000000T0000Z-111018T0000Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1116 AM EDT MON OCT 17 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
416 
WHUS73 KAPX 172009
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
409 PM EDT MON OCT 17 2011

LSZ321-322-180415-
/O.CAN.KAPX.GL.W.0062.000000T0000Z-111018T0000Z/
/O.EXB.KAPX.SC.Y.0095.000000T0000Z-111018T1200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
409 PM EDT MON OCT 17 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>347-180415-
/O.CAN.KAPX.GL.W.0061.000000T0000Z-111018T0000Z/
/O.EXB.KAPX.SC.Y.0095.000000T0000Z-111018T1200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
409 PM EDT MON OCT 17 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-342-344>346-180415-
/O.CAN.KAPX.GL.W.0061.000000T0000Z-111018T0000Z/
/O.EXB.KAPX.SC.Y.0095.000000T0000Z-111018T1200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
409 PM EDT MON OCT 17 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-349-180415-
/O.EXT.KAPX.SC.Y.0095.000000T0000Z-111018T1200Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
409 PM EDT MON OCT 17 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT TUESDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Oct 16, 6:53 AM EDT, 4 hours 13 minutes earlier.

Area forecast discussion, Oct 16, 6:53 AM EDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
653 AM EDT SUN OCT 16 2011

.SYNOPSIS.../ISSUED AT 400 AM/

DEEP LOW PRESSURE NEAR JAMES BAY WILL REMAIN IN PLACE THROUGH MONDAY
NIGHT. THIS WILL MAINTAIN THE FLOW OF COOLER AIR INTO THE
REGION...ON GUSTY NORTHWEST WINDS. OCCASIONAL SHOWERS WILL PERSIST
INTO THE MIDDLE OF NEXT WEEK...MAINLY OVER LAKE EFFECT PRONE AREAS.
IMPROVING CONDITIONS AND A SLOW MODERATING TREND IS EXPECTED FOR THE
END OF THE WEEK.

MSB

&&

.SHORT TERM.../ISSUED AT 655 AM/...TODAY

UPDATED EARLIER TO ADD PRECIP M-55 AND SOUTH. THOUGHT WE/D BE ABLE
TO GET AWAY WITHOUT THAT...BUT AS IT TURNS OUT CAD HAS REPORTED
OFF-AND-ON LIGHT PRECIP OVER THE PAST 1-2 HOURS. OBS TO THE SOUTH
(LDM/RQB) HAVE HAD MORE SUSTAINED RAIN. THIS WILL BE EAST OF THE
REGION BY LATE MORNING (11AM)...IF NOT SOONER.

EARLIER DISCUSSION FOLLOWS...

WX HAS TRENDED LESS AWFUL OVER THE LAST 12-18 HOURS. DEEP (966MB)
LOW PRESSURE ALONG THE EAST SHORE OF JAMES BAY...WITH A LARGE AREA
OF ASSOCIATED CYCLONIC FLOW COVERING THE CENTRAL AND NORTHERN LAKES
REGION. LARGE AREA OF MID-LEVEL RETURNS WAS PUSHING INTO CENTRAL
LOWER MI. EXPECT MOST OF THIS TO BE VIRGA (SEE BELOW). THERE IS SOME
LAKE CLOUDS ALONG THE M-32 CORRIDOR...AND MORE EXTENSIVE LOW CLOUDS
FROM THE STRAITS NORTH. SURFACE OBS AND MONTREAL RIVER RADAR STILL
SHOWING SOME LAKE EFFECT -SHRA IMPACTING THE TWIN SAULTS...THOUGH
UPSTREAM ACTIVITY ON THE LAKE IS LESSENING.

PER UPSTREAM RADAR TRENDS...MID-LEVEL RETURNS ASSOCIATED WITH THE
INCOMING WAVE ARE ON TARGET TO JUST GRAZE THE FAR SOUTHERN ZONES.
NAM HAS BEEN REMARKABLY CONSISTENT WITH THIS EXACT SCENARIO. THE
QUESTION IS...WITH DELTA T/S AROUND 13C...WHETHER WE TAKE ADVANTAGE
OF THE INCOMING FORCING/MID-LEVEL MOISTURE TO CRANK OUT SOME
LAKE-ENHANCED SHRA. GIVEN THERE ARE NO LOW CLOUDS THERE RIGHT
NOW...ONE CAN/T BE ESPECIALLY OPTIMISTIC. WILL CERTAINLY KEEPING AN
EYE ON THINGS...BUT FOR NOW WILL /NOT/ RESTORE POPS TO AREAS ALONG
AND SOUTH OF M-55 THIS MORNING.

MORE SUBSTANTIAL HEIGHT FALLS WILL ARRIVE THIS AFTERNOON...
ESPECIALLY IN UPPER MI AND POINTS NORTH...AS A SPOKE ROTATES AROUND
THE SOUTHERN HUDSON BAY 500MB LOW. THE STRONGEST DPVA FORCING IS AT
THE BASE OF THE UPPER TROF...AND WILL IMPACT CENTRAL LOWER MI
(AGAIN). 1000-850MB CONVERGENCE IS MAXIMIZED IN EASTERN UPPER MI
MID/LATE AFTERNOON...AS A SUBTLE WIND SHIFT LINE SWINGS THRU THE
STILL-FAST 1000-850MB FLOW. WITH DELTA T/S AROUND 15C THERE...AM
HAPPY TO KEEP LIKELY POPS FOR A PART OF CENTRAL/NORTHERN CHIPPEWA.
FURTHER SOUTH...I/M A TOUCH BEFUDDLE. THE GFS EXTENDS SUBSTANTIAL
1000-850MB CONVERGENCE DOWN TOWARD TVC...AND GOES. THE NAM HAS NO
SUCK LOW-LEVEL FORCING IN NW LOWER...AND HAS NUMEROUS SHRA. OUR
LOCAL 4KM WRF IS DRY SOUTH OF CHIPPEWA CO...GIVEN IT/S TIED IN TO
THE GFS THIS IS NOT TERRIBLY SURPRISING. IN THE END...WON/T DIFFER
TOO MUCH FROM THE PREVIOUS FORECAST...EXTENDING CHANCY POPS INTO
MUCH OF NW AND FAR NORTHERN LOWER MI THIS AFTERNOON.

TIP-OF-THE-MITT AND STRAITS AREAS WILL SEE PARTIAL SUNSHINE THIS
MORNING. THE FAR SOUTH WILL GET BACK INTO SOME SUN THIS AFTERNOON.
BUT FOR MOST PLACES...A MOSTLY CLOUDY DAY IS IN STORE. MAX TEMPS
WILL RANGE THRU THE 50S.

JZ

&&

.LONG TERM.../ISSUED AT 400 AM/...TONIGHT AND BEYOND

UPPER LOW TO OUR NORTH WILL WOBBLE SOUTH TOWARD THE SOUTH TIP OF
JAMES BAY ON MONDAY. DEEPER MOISTURE WILL OOZE SOUTHWARD IN
RESPONSE...RESULTING IN INCREASING CHANCES FOR LAKE-ENHANCED SHRA
TONIGHT AND ESPECIALLY MONDAY. THE UPPER LOW WILL THEN LIFT ENE-WARD
TOWARD CENTRAL QUEBEC BY TUESDAY...BUT LEFTOVER ENERGY WILL SAG
SOUTHWARD INTO THE NORTHERN LAKES.

TONIGHT/MONDAY...SOME -SHRA COULD BE LINGERING IN W FLOW AREAS IN
NORTHERN LOWER (CENTERED ON LTL TRAV BAY) THIS EVENING. BY
OVERNIGHT...THOSE WILL BE ELIMINATED THANKS TO SLIGHT WARM ADVECTION
(850MB TEMPS WARMING TOWARD 0C). WE/LL JUST BE LEFT WITH WEST FLOW
LAKE ENHANCED SHRA ON SUPERIOR...WHICH MEANS MOSTLY JUST A WHITEFISH
PT. WE/LL SEE MID/HIGH CLOUDS INCREASING IN NORTHERN REACHES AS THE
UPPER LOW STARTS WOBBLING SOUTH. BY MONDAY...WITH 1000-850MB WINDS
VEERING TO THE WNW...AND 850-700MB RH LEVELS TO 70 PERCENT ALL THE
WAY DOWN TO M-55...WE/LL OPEN UP MORE OF THE AREA TO LAKE ENHANCED
SHRA. 850MB TEMPS WILL LOWER A TOUCH...0C IN THE SOUTH AND -2C IN
THE NORTH. WILL RETURN POPS TO THE LTL TRAV BAY AREA MONDAY
AFTERNOON...AND GO WITH LIKELY POPS ACROSS A GOOD PORTION OF
CHIPPEWA CO. SKIES WILL CONTINUE TO TREND TOWARD THE CLOUDY SIDE.

MIN TEMPS MID 30S TO LOWER 40S. MAX TEMPS TRENDING COOLER...UPPER
40S TO MIDDLE 50S.

MON NIGHT/TUESDAY...AS SURFACE LOW PRESSURE EVENTUALLY LIFTS NE
ACROSS QUEBEC...AND HIGH PRESSURE BUILDS INTO CENTRAL CANADA...
1000-850MB WINDS WILL VEER NW MON NIGHT...AND ALL THE WAY TO NORTH
BY LATE TUESDAY. STILL COOL (850MB TEMPS -1 TO -3C) AND MOIST
(850-700MB RH 70 PERCENT OR HIGHER). SO LAKE EFFECT/ENHANCED SHRA
CAN BE EXPECTED AT TIMES OVER THE VARIOUS FETCHES MENTIONED ABOVE.
NOT ENOUGH GOING ON FORCING- OR INSTABILITY-WISE TO WARRANT LIKELY
POPS (YET)...BUT CHANCY POPS WILL IMPACT A LARGER PORTION OF
NORTHERN MI AS WE HEAD INTO TUESDAY. STILL MORE CLOUDS THAN
SUN...ESPECIALLY DURING THE DAY ON TUESDAY. MIN TEMPS MID 30S TO
AROUND 40. MAX TEMPS MID 40S TO LOWER 50S.

JZ

REST OF THE FORECAST (TUESDAY NIGHT THROUGH SATURDAY)...FORECAST
CONCERNS REMAIN CENTERED ON LAKE EFFECT POTENTIAL AS GREAT LAKES
CENTERED DEEP TROUGH AXIS AND ATTENDANT COLD AIR PLUNGE ENSURES
ACTIVE LAKE RESPONSES THROUGH THE MID WEEK PERIOD. LAKE EFFECT
SHOWERS EXPECTED TO BE ONGOING TO BEGIN THE PERIOD...WITH FAVORED
NORTH TO NORTHEAST FLOW AREAS TAKING THE BRUNT OF THE ACTIVITY RIGHT
THROUGH WEDNESDAY NIGHT. SHORT FETCH LENGTHS SHOULD KEEP BOTH
INTENSITY AND COVERAGE SOMEWHAT IN CHECK. STILL NEED TO WATCH
WESTERN EXTENT OF PROGGED EASTERN LAKES STORM SYSTEM AS STRONG
SHORTWAVE DIGS INTO THE BASE OF THE LONG WAVE TROUGH TUESDAY NIGHT
AND WEDNESDAY. SOME GUIDANCE SUGGESTING CLOSED MID LEVEL LOW
DEVELOPMENT OVER THE NORTHERN LAKES AS THIS OCCURS...ALLOWING SOME
MOISTURE TO WRAP BACK INTO OUR AREA. EITHER WAY...OVERHEAD COLD POOL
STILL SUPPORTIVE OF OF AT LEAST ISOLATED SHOWER POTENTIAL ON
WEDNESDAY...EVEN AWAY FROM THE FAVORED LAKE ZONES. ONCE AGAIN WILL
NOT RULE OUT A SNOW/RAIN MIXTURE ACROSS INTERIOR HIGHLAND REGIONS OF
NORTHERN LOWER MICHIGAN WEDNESDAY MORNING AS WET BULB ZERO HEIGHTS
FALL TO NEAR 1KFT. SLOW IMPROVEMENT EXPECTED BEGINNING THURSDAY AS
TROUGH AND DEEP LAYER MOISTURE EXIT STAGE RIGHT.

QUITE CHILLY TO START THE PERIOD...WITH THERMAL PROFILES (NEGATIVE
SINGLE DIGIT 850MB TEMPERATURES) AND ABUNDANT CLOUD COVER SUGGESTING
HIGHS WEDNESDAY AND THURSDAY GENERALLY STUCK IN THE 40S. MODERATING
TREND EXPECTED THEREAFTER...WITH AFTERNOON READINGS BOTH FRIDAY AND
SATURDAY REACHING INTO THE 50S.

MSB

&&

.MARINE.../ISSUED AT 400 AM/

REST OF THE GALE WARNINGS HAVE BEEN LOWERED TO SMALL CRAFT
ADVISORIES...AND RUN THRU TONIGHT. STRONG LOW PRESSURE NEAR JAMES
BAY WILL MAINTAIN REASONABLY STRONG WESTERLY WINDS THRU MONDAY. AS
THE LOW FINALLY MOVES EAST AND HIGH PRESSURE BUILDS INTO CENTRAL
CANADA...WINDS WILL GRADUALLY VEER NORTHERLY MONDAY NIGHT/TUESDAY.
THERE IS SOME POTENTIAL FOR WIND TO APPROACH GALE FORCE (ESPECIALLY
ON LAKE MI) VERY LATE TONIGHT INTO MONDAY MORNING.

JZ

&&

.AVIATION.../ISSUED AT 653 AM/...VALID FOR 12Z TAFS

VFR. DISTURBANCE PASSING ACROSS CENTRAL LOWER MI THIS MORNING WILL
PRODUCE RAIN NEAR MBL. DISTURBANCE DROPPING IN FROM THE NW THIS
AFTERNOON WILL CONTRIBUTE TO LAKE EFFECT -SHRA IN THE PLN AREA LATE
TODAY. CIGS/VSBYS EXPECTED TO REMAIN VFR DESPITE ALL THIS. GUSTY
WEST WINDS WILL CONTINUE...AND WINDS SHOULD STAY UP TONIGHT AS THE
PRESSURE GRADIENT TIGHTENS A BIT MORE.

JZ

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 8 AM EDT MONDAY FOR LHZ345>349.
LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT MONDAY FOR LMZ323-341-342-
     344>346.
LS...SMALL CRAFT ADVISORY UNTIL 8 AM EDT MONDAY FOR LSZ321-322.
&&
Hazardous weather outlook, Oct 16, 4:06 AM EDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
406 AM EDT SUN OCT 16 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
171200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
406 AM EDT SUN OCT 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

GALE FORCE WINDS MAY DEVELOP LATE TONIGHT...ESPECIALLY ON LAKE
MICHIGAN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

GALE FORCE WINDS MAY BE SEEN MONDAY MORNING...ESPECIALLY ON LAKE
MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JZ

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 10:07 PM EDTSmall Craft AdvisoryAPX66 hr

Nearby

Gale Warnings in Michigan, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.